# SDR SWAA060058

- Difficulty date: January 3, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 62,664 hours, 59,058 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602
- Condition: Delaminated
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND NR 5 LEADING EDGE SLAT TRAILING EDGE WEDGE DELAMINATED AT OUTBOARD END.  REPAIRED SLAT PER SRM.
